# SDR FDEA201208062867

- Difficulty date: August 6, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50903
- Condition: Corroded
- Location: Bs 780-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 780-880 RBL 24, HAS SEVERAL AREAS WITH SCRATCHES, NICKS & CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-52, FIG 101, DETAIL I.  R & R SEAT TRACK FROM STA 780 -880, RBL 24 IAW SRM 51-40-02 AND DWG 143N5080 AND 143N5090.  MAJOR REPAIR.
